Classical Analysis and ODEs

[1] Spectrum of the Lamé operator and application, I: Deformation along Reτ = 1/2

Zhijie Chen Tsinghua University 傅二娟 Tsinghua University Chang-Shou Lin Taiwan University

Classical Analysis and ODEs mathscidoc:2204.05001

Advances in Mathematics, 383, 2021.6
[ Download ] [ 2022-04-14 16:27:54 uploaded by ejfu ] [ 56 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A Dichotomy for the Weierstrass-type functions

Haojie Ren School of Mathematical Sciences, Fudan University, No 220 Handan Road, Shanghai 200433, China Weixiao Shen Shanghai Center for Mathematical Sciences, Jiangwan Campus, Fudan University, No 2005 Songhu Road, Shanghai 200438, China

Classical Analysis and ODEs mathscidoc:2203.05002

Inventiones mathematicae, 226, 1057-1100, 2021.7
[ Download ] [ 2022-03-16 10:28:52 uploaded by admin ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Inequalities that sharpen the triangle inequality for sums of N functions in L^p

Eric A. Carlen Department of Mathematics, Rutgers University, Piscataway, New Jersey, U.S.A. Rupert L. Frank Mathematisches Institut, Ludwig-Maximilans Universität München, Germany; and California Institute of Technology (Caltech), Pasadena, Calif., U.S.A. Elliott H. Lieb Departments of Mathematics and Physics, Princeton University, Princeton, New Jersey, U.S.A.

Classical Analysis and ODEs mathscidoc:2203.05001

Arkiv for Matematik, 58, (1), 57-69, 2020.4
[ Download ] [ 2022-03-10 16:49:54 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Piecewise Continuous Almost Automorphic Functions and Favard's Theorems for Impulsive Differential Equations In Honor of Russell Johnson

Liangping Qi Tianjin University of Finance and Economics Rong Yuan Beijing Normal University

Classical Analysis and ODEs mathscidoc:2103.05004

Journal of Dynamics and Differential Equations, 34, (1), 399-441, 2022.3
[ Download ] [ 2021-03-28 21:10:50 uploaded by lpqi ] [ 261 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Spectrum of the Lame operator and application, II: When an endpoint is a cusp

Zhijie Chen Tsinghua University Chang-Shou Lin Taiwan University

Classical Analysis and ODEs mathscidoc:2103.05003

Communications in mathematical Physics, 378, 335–368, 2020
[ Download ] [ 2021-03-23 21:20:08 uploaded by zjchen ] [ 252 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Spectrum of the Lame operator and application, I: Deformation along Re tau=1/2

Zhijie Chen Tsinghua University Erjuan Fu Tsinghua University Chang-Shou Lin Taiwan University

Classical Analysis and ODEs mathscidoc:2103.05002

Advances in Mathematics, 383, 107699, 2021
[ Download ] [ 2021-03-23 21:17:31 uploaded by zjchen ] [ 241 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Representations of mock theta functions

Dandan Chen East China Normal University Liuquan Wang Wuhan University

Classical Analysis and ODEs Combinatorics Number Theory mathscidoc:2103.05001

Advances in Mathematics, 365, 107037, 2020
[ Download ] [ 2021-03-23 10:33:37 uploaded by wanglq ] [ 274 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Zeros of the deformed exponential function

Liuquan Wang Wuhan University Cheng Zhang Johns Hopkins University

Analysis of PDEs Classical Analysis and ODEs Combinatorics Number Theory mathscidoc:2103.03003

Advances in Mathematics, 332, 311–348, 2018
[ Download ] [ 2021-03-23 10:26:43 uploaded by wanglq ] [ 286 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Ballistic orbits and front speed enhancement for ABC flows

Tyler McMillen Jack Xin Yifeng Yu Andrej Zlatos

Classical Analysis and ODEs mathscidoc:1912.43885

SIAM Journal on Applied Dynamical Systems, 15, (3), 1753-1782, 2016.9
[ Download ] [ 2019-12-24 21:04:36 uploaded by Jack_Xin ] [ 291 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Existence of homoclinic solutions for a fourth order differential equation with a parameter

Tiexiang Li Juntao Sun Tsung-fang Wu

Classical Analysis and ODEs mathscidoc:1912.43735

Applied Mathematics and Computation, 251, 499-506, 2015.1
[ Download ] [ 2019-12-24 20:54:00 uploaded by litx ] [ 258 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved